Volume 2, Number 2
Previous Issue Next Issue

Jia-Chang Sun

J. Comp. Math., 2 (1984), pp. 93-111

Preview Full PDF 159 1752 Abstract

Zhao-Yong You & Zong-Ben Xu

J. Comp. Math., 2 (1984), pp. 112-121.

Preview Full PDF 163 1783 Abstract

Jia-Gan Hu

J. Comp. Math., 2 (1984), pp. 122-129.

Preview Full PDF 157 1709 Abstract

Kang Feng

J. Comp. Math., 2 (1984), pp. 130-138

Preview Full PDF 164 1832 Abstract

Kai-Tai Li & Ai-Xiang Huang

J. Comp. Math., 2 (1984), pp. 139-151

Preview Full PDF 154 1768 Abstract

Sen-Lin Xu

J. Comp. Math., 2 (1984), pp. 152-163

Preview Full PDF 168 1621 Abstract

Li-Zhi Xu & Jia-Xin Yang

J. Comp. Math., 2 (1984), pp. 164-169

Preview Full PDF 149 1690 Abstract

Guo-Liang Xu

J. Comp. Math., 2 (1984), pp. 170-179

Preview Full PDF 156 1730 Abstract

De-Hao Yu

J. Comp. Math., 2 (1984), pp. 180-188

Preview Full PDF 181 1766 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard